Loading…
CHECK BACK SOON FOR MORE UPDATES!

We look forward to welcoming you to the upcoming Small Business Expo! 
View analytic

Sign up or log in to bookmark your favorites and sync them to your phone or calendar.

Friday, April 20
 

9:00am

SMALL BUSINESS EXPO Exhibitor Hall Opens
Tag a SmallBiz Selfie with your colleagues by taking a picture of your group at the entrance to the Expo and posting to your social media with hashtag #smallbizexpo.

Friday April 20, 2018 9:00am - 5:00pm
Walter E. Washington Convention Center 801 Mt Vernon Pl NW, Washington, DC 20001

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 5

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 7

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 9

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 10

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 1

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 2

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 8

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 6

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 4

9:30am

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 9:30am - 10:15am
Workshop Room 3

9:45am

MAIN STAGE: TBA
TBA

Friday April 20, 2018 9:45am - 10:15am
Main Stage

10:00am

Speed Networking Session 1 (Room 2)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 10:00am - 10:45am
Speed Networking Room 2

10:30am

Get Dotted Industry Connection: Government, Non-Profit, Associations, Education
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 10:30am - 11:00am
Get Dotted Industry Connection

10:30am

Speed Networking Session 1 (Room 1)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 10:30am - 11:15am
Speed Networking Room 1

10:30am

MAIN STAGE: TBA
TBA

Friday April 20, 2018 10:30am - 11:30am
Main Stage

11:00am

Get Dotted Industry Connection: Arts, Entertainment, Creative, Designers
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 11:00am - 11:30am
Get Dotted Industry Connection

11:00am

Speed Networking Session 2 (Room 2)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 11:00am - 11:45am
Speed Networking Room 2

11:30am

Get Dotted Industry Connection: Banking, Insurance, Real Estate, Finance, Investors
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 11:30am - 12:00pm
Get Dotted Industry Connection

11:30am

Speed Networking Session 2 (Room 1)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 11:30am - 12:15pm
Speed Networking Room 1

11:30am

MAIN STAGE: TBA
TBA

Friday April 20, 2018 11:30am - 12:30pm
Main Stage

12:00pm

Get Dotted Industry Connection: Social Media, Marketing, Advertising, PR
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 12:00pm - 12:30pm
Get Dotted Industry Connection

12:00pm

Speed Networking Session 3 (Room 2)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 12:00pm - 12:45pm
Speed Networking Room 2

12:30pm

Get Dotted Industry Connection: Web Services, APPs, IT, Software, Technology
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 12:30pm - 1:00pm
Get Dotted Industry Connection

12:30pm

Speed Networking Session 3 (Room 1)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 12:30pm - 1:15pm
Speed Networking Room 1

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 7

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 1

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 9

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 6

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 5

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 3

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 2

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 4

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 10

12:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 12:30pm - 1:15pm
Workshop Room 8

1:00pm

Get Dotted Industry Connection: Professional Services
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 1:00pm - 1:30pm
Get Dotted Industry Connection

1:00pm

Speed Networking Session 4 (Room 2)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 1:00pm - 1:45pm
Speed Networking Room 2

1:30pm

Get Dotted Industry Connection: Health Care, HR, Employee Services
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 1:30pm - 2:00pm
Get Dotted Industry Connection

1:30pm

Speed Networking Session 4 (Room 1)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 1:30pm - 2:15pm
Speed Networking Room 1

1:30pm

MAIN STAGE: TBA
TBA

Friday April 20, 2018 1:30pm - 2:30pm
Main Stage

2:00pm

Get Dotted Industry Connection: eCommerce, Retail, Distributors, Manufacturers
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 2:00pm - 2:30pm
Get Dotted Industry Connection

2:00pm

Speed Networking Session 5 (Room 2)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 2:00pm - 2:45pm
Speed Networking Room 2

2:30pm

Get Dotted Industry Connection: Hospitality, Travel, Transportation, Recreation
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 2:30pm - 3:00pm
Get Dotted Industry Connection

2:30pm

Speed Networking Session 5 (Room 1)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 2:30pm - 3:15pm
Speed Networking Room 1

2:30pm

MAIN STAGE: TBA
TBA

Friday April 20, 2018 2:30pm - 3:30pm
Main Stage

3:00pm

Get Dotted Industry Connection: Franchises
A Small Business Expo Exclusive! Get Dotted with the color that best matches your Industry and use our easy color code listed in this Program.  Networking made E-A-S-Y!

Friday April 20, 2018 3:00pm - 3:30pm
Get Dotted Industry Connection

3:00pm

Speed Networking Session 6 (Room 2)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 3:00pm - 3:45pm
Speed Networking Room 2

3:30pm

Speed Networking Session 6 (Room 1)
Attendees have 3 minutes to talk, meet and make a new business connection before it’s time to move on to the next business professional.  You will cultivate nearly 20 new important business contacts in this quick 45 minute session.

Friday April 20, 2018 3:30pm - 4:15pm
Speed Networking Room 1

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 9

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 3

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 10

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 1

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 6

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 7

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 2

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 8

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 4

3:30pm

Workshop & Seminar: TBA
TBA

Friday April 20, 2018 3:30pm - 4:15pm
Workshop Room 5

4:30pm

MAIN STAGE: TBA
TBA

Friday April 20, 2018 4:30pm - 6:00pm
Main Stage